MathSciNet Relay Station
MathSciNet bibliographic data
MR1698143 (2000b:76042) 76D99 (76E05)
Makinde, O. D. Extending the utility of perturbation series in problems of laminar flow in a porous pipe and a diverging channel. J. Austral. Math. Soc. Ser. B 41 (1999), no. 1, 118–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement